Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does changing from yasmine pill to estell for acne cause any hair loss ?

hi i have just recently changed my yasmine pill to estell as my acne hasnt cleared up i have been on the estlle pill for about 2 weeks now and due for my monthlys i have taken 2 of the white pills but still nothin, also i have been experiencing hair loss my hair keeps feeling thinner everyday and hair is all over the place should i change pills? please helpppp????
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI YES ESTILL PILL CAN CAUSE HAIR LOSS.BUT SEE FOR HORMONAL CHANGES IF ACNE IS ASSOCIATED WITH HAIR LOSS SUCH AS THYROID DISORDER OR PCOD.FIRST CHANGE THE DRUG AND TREAT HAIR LOSS WITH MINOXIDIL LOTION TWICE DAILY WITH BIOTIN SUPPLEMENTATION
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor